2 doctors weighed in:

I am taking acetazolamide and getting pins and needles in my feet is this a normal side effect?

2 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: Common side effect

Paresthesias (pins & needles sensation) is a commonly reported side effect of acetazolamide.
If the symptoms worsen or are accompanied by others (rash, seizure, etc), contact your doc. He may be monitoring different parameters with periodic bloodwork.

In brief: Common side effect

Paresthesias (pins & needles sensation) is a commonly reported side effect of acetazolamide.
If the symptoms worsen or are accompanied by others (rash, seizure, etc), contact your doc. He may be monitoring different parameters with periodic bloodwork.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors